Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Irregular periods. Took femilon and triquilar. Frequent bowel movements after taking medication. Side effect?

hello mama is my question b private i am 25 years old. having pelvis problem. so dat my periods stop for two to three months then after taking medicin again it hapens. before 2 year when i got this prob i was asked to hv femilon but this time i am taking triqular as per dr advice.. but after starting this tablet for 2 day i am going latrin more than 4 times in a day. can u say me why it is happening. mama, puri
Asked On : Thu, 9 Aug 2012
Answers:  2 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Dr. Purushottam welcomes you to HCM virtual clinic!
Thanks for consulting at my virtual clinic. I have carefully gone through your case, and I think I have understood your concern. I will try to address your medical concerns and would suggest you the best of the available treatment options.
1] i could not get your height and weight from the query.
2] Please get USG done to rule out PCOD.
3] Try to adopt healthy exercise regimen, 20 min brisk walk, daily.
4] Have plenty of fruits, salads, vegetables in daily diet.
5]Avoid deep fried foods, bakery products and refined sugars.
6] I will suggest you tab regestrone 5 mg 2 times a day for 5 days ; like day 21 to 25 of every moth for 3 cycles.
I hope my answer helps you.
Answered: Tue, 27 Oct 2015
I find this answer helpful
OBGYN Dr. Shanti Vennam's  Response
I have gone through your query and understood your concern. The hormone pills lead to withdrawal bleeding on completion of treatment. This can be accompanied by premenstrual symptoms like bloating, increased frequency of bowel as prostaglandins are released prior to the onset of menstruation etc. Your symptoms have started as you initiated the treatment. The diarrhea can also be due to some other cause like an infection. Please check with a physician for further suggestions. Increased fiber diet also can lead to increased bowel movement. Hope you find this information useful. Take care.
Answered: Tue, 29 Dec 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor